# SDR VJ970090

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Ws 115-125
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE FOLLOWING WAS FOUND, THE AFT SPAR LEFT WING TANK LOWER CAP XRS 115-125 IS CORRODED.  AFT SPAR LEFT WING TANK LWP CAP XRS 115-125 CORROSION COMPLIED IAW EO 97-475 REV IR DATED 2-14-97.  (M)
